# SDR R61A20100161

- Difficulty date: April 14, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000173
- Aircraft time: 4,687 hours, 3,462 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF0576
- Condition: Deployed
- Location: L1 Door
- Part time: 3,817 hours, 2,986 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MX REPORTED THE L1 EMERGENCY EVAC SLIDE DEPLOYED AT THE GATE.  MAINTENANCE REMOVED AND REPLACED THE L-1 SLIDE PER EMB AMM.  A/C WAS RETURNED TO SERVICE.
